Stepanyants, Yury (2006) On stationary solutions of the reduced Ostrovsky equation: periodic waves, compactons and compound solitons. Chaos, Solitons and Fractals, 28 (1). pp. 193-204. ISSN 0960-0779
|HTML Citation||EndNote||Dublin Core||Reference Manager|
Full text not available from this archive.
Official URL: http://dx.doi.org/10.1016/j.chaos.2005.05.020
Identification Number or DOI: doi: 10.1016/j.chaos.2005.05.020
Detailed analysis of solitary and periodic stationary solutions of the reduced Ostrovsky equation is presented. The full Ostrovsky equation was derived in 1978 for oceanic waves affected by Earth rotation, and its reduced form without small-scale dispersion was pointed out in his original paper and then, derived later by many authors in different physical contexts. However, some aspects of stationary solutions to the last equation remained unclear so far. An attempt to introduce clarity to this problem is undertaken in this paper.
|Item Type:||Article (Commonwealth Reporting Category C)|
|Additional Information:||Author version unavailable.|
|Uncontrolled Keywords:||reduced Ostrovsky equation,internal waves, rotating ocean|
|Fields of Research (FOR2008):||01 Mathematical Sciences > 0102 Applied Mathematics > 010299 Applied Mathematics not elsewhere classified|
|Subjects:||230000 Mathematical Sciences > 239900 Other Mathematical Sciences > 239999 Mathematical Sciences not elsewhere classified|
|Socio-Economic Objective (SEO2008):||E Expanding Knowledge > 97 Expanding Knowledge > 970101 Expanding Knowledge in the Mathematical Sciences|
|Deposited On:||17 Dec 2009 06:55|
|Last Modified:||14 Dec 2011 12:13|
Archive Staff Only: edit this record